Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Yes, I had a Kenalog-40 L knee injection at 2:50pm

Yes, I had a Kenalog-40 L knee injection at 2:50pm on Wed. 10/24/18 and tonight at 10:00 pm I discovered that my cheeks and nose were red and warm to the touch . Could this be a reaction to the Kenalog more than 24 hrs. after the injection? My last kenalog injection was in 2014 and I did not have a reaction. I thought with joint steroid injections
85-90% of the medication remained localized and only a small amount was systemic. Breathing and B/P are stable,
HR 67.
Thank you

Thank you
Mon, 29 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi my wife has chronic spongatic dermatitis and takes kenalog 40mg every 4 weeks to keep it at bay. is there any thing less harmful to take . she can not take pills very well she get a injection now. is there a Immunodermatology Dermatologist in washington state?? thanks Richard

doctor1 MD

Hi, I have kenalog 40mg injections 2/3 time a year for he past 10 years. I have severe allergic rhinitis. I ave just been diagnosed with osteopenia. My T socres are Hips -1.25 and Spine -2.25. Has the Knealog steroid injection caused the osteopenia?

doctor1 MD

Given kenalog 40 injections in scalp for lichen plano pilaris. First set of injections seemed to help. 6 weeks later same injections . There are now huge dents in my scalp. In researching kenalog I saw pictures and extreme reactions of same on patients body. Exactly what i have on my head. What is going on?

Loading Online Doctors....